# SDR SWAA2012073106357

- Difficulty date: July 21, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,216 hours, 71,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOORBOARD FWD GIRT BAR FITTING MOUNTING PLATE CORRODED.  REMOVED AND REPLACED PLATE IAW SRM.
